# SDR MASA97043

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261YV
- Make and model: Beech 1900D
- Aircraft serial: UE261
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Light
- Part number: 1293640695
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

BFF/DEN - FLT 7678 - ON APPROACH INTO DEN, THE CREW EXTENDED THE GEAR AND THE DOWNLOCK ANNUNCIATOR DID NOT ILLUMINATE. THE CREW WENT AROUND THE PATTERN AND ATTEMPTED TO MANUALLY EXTEND THE GEAR, BUT FOUND THE GEAR WAS EXTENDED.  AN EMERGENCY WAS DECLARED AND THE CREW LANDED IN DEN WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED THE DOWNLOCK ANNUNCATOR ASSY, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
